EL-SHEIKH, S. A. and OMAR, R. A-K. and RAAFAT, M. (2015) MULTISET BITOPOLOGICAL SPACES. Asian Journal of Mathematics and Computer Research, 8 (2). pp. 103-115.

Full text not available from this repository.


The main purpose of this paper is to introduce and study the notion of multiset bitopological spaces. Moreover, the notions of ij-pre-open msets, ij-α-open msets, ij-semi-open msets and ij-β-open msets are presented. The properties of the present notions are studied and the relationships between them are given. The importance of this approach is that, the class of multiset bitopological spaces is wider and more general than the class of bitopological spaces.

Item Type: Article
Subjects: Eprint Open STM Press > Mathematical Science
Depositing User: Unnamed user with email
Date Deposited: 28 Dec 2023 04:40
Last Modified: 28 Dec 2023 04:40

Actions (login required)

View Item
View Item